Dozens of Lawsuits Filed Over Weight Loss Drug Ozempic

Batwingsman
on 3/21/24 2:33 pm, edited 3/21/24 2:35 pm - Garland, TX

A sad, but predictable, follow up to my post last July about the horrible side effects some patients were experiencing as a result of using the medication, inc. "gastroparesis" (stomach paralysis) ..

https://www.aol.com/dozens-sue-saying-ozempic-other-15494724 4.html

Frank talk about the DS / "All I ever wanted to be was thin, like that Rolling Stones dude ... "

HW/461 LW/251 GW/189 CW/274 (yep, a DS semi-failure - it happens :-( )

sweetpotato1959
on 5/14/24 11:36 am

This is something i have been watching.. have not posted in a long time could not get in, probably because of a browser incompatibility... so in today for the first time in years. This drug is being used by diabetics who can't loose weight and those who choose a diet high in sugars and can't loose weight. Unfortunately is being pushed in spite of it's high out of pocket costs. It is made from gila monster poison. "Can a man take fire into his bosom and not be burned?" , quote seems to fit- as a reasonable answer.

momyshaver
on 5/22/24 4:46 am
VSG on 06/28/17

I truly empathize with these people; however, once I started learning about these medications, I knew that if enough people were using GLP1 medications that we would naturally see more of the side effects like gastroparesis, for example, and that the lawsuits would be rolling in. Informed consent is so important, and someone always draws the short straw in life. I do wonder why some of these people would not have bariatric surgery when I see how the medications impact them and the stress of the shortages, etc.

Batwingsman
on 5/22/24 4:23 pm - Garland, TX

Interesting personal footnote to my original post ..

I ran into a checker at a local grocery store where I sometimes shop. She has always been MO but on this visit, the first in several months, I could tell she had lost a good amount of excess weight. I was suspecting WLS, but when I complimented her on the loss she told me that she has been using one of these injectable weight loss drugs instead. I gave her the warning about all the recent problems with those drugs, but she just blew it off, claiming that the patients who are having problems with the medication are "continuing to eat" like they did before, instead of eating less. In other words, she is looking at it that the drug's effectiveness is due to its supression of appetite. Therefore, if the patient continues to eat as they did before despite the lack of hunger then they are going to get in trouble with the drug, e.g. the gastroparesis. I'm not sure how that could be, but that was her claim. I wonder how many users of the drug are under a similar (mistaken?) impression.

Frank talk about the DS / "All I ever wanted to be was thin, like that Rolling Stones dude ... "

HW/461 LW/251 GW/189 CW/274 (yep, a DS semi-failure - it happens :-( )

MsNikki318
on 6/11/24 1:46 pm - Bastrop, LA, LA
VSG on 10/28/16

Man, that's tough news. Meds are supposed to help, not cause more problems. Thanks for keeping us updated.


Most Active
×